I’m not sure if it’s from the Haldol or what. I keep staring off and then realizing I’m doing that. I’m also having trouble reading lately. I just saw my pdoc and she agreed to try a lower dose of Haldol, but I haven’t noticed any difference
ah that sucks =/
i can’t read either.
How much haldol are you on now?
10 mg a day 1515
Give it some time.
I wonder if it’s something else. My dr was thinking 10 mg is not enough but was willing to let me try. What else can cause brain freeze or lack of clarity?
Could be many things, sz, aging, etc But for me I freeze a lot when off meds or when on low doses. Kinda like catatonia. Maybe you just need time to adjust to your new dose. Anyways let your Dr know about these symptoms.
There’s a thing called “thought block” and it can be a sign of relapse. I’ve no idea if that’s what you’re suffering from though. I’m sure your psychiatrist would have mentioned it if it was.
Ok. Thanks @everhopeful
I struggle too. Brain fog.
That sucks @anon28145038
Good luck with lowering the dose, it might help, i had thought blocking for half a year when i was young, it’s a terrible situation. I lowered my dose a bit, and it actually helped.
Thought blocking can also be a sign of depression.
After a long time,
my mind is clear.
No thought blocking anymore,
nor brain fog.
I got haldol shots in the hospital. They really knocked me out. The shots did not do much for my voices though. I take Abilify and was on maintena shots for over a year before changing to the pill form. I like Abilify because it helps with my psychosis/mania. I have been taking it continually for three years now. At times, I sometimes hear voices, but they go away after a week or two. Why are you taking haldol? I have never met anybody taking haldol unless they were in the hospital.
I’m on it because it’s one of the meds I can afford.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.